# SDR DXTA2013123005611

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N737QS
- Make and model: Gulstm 200
- Aircraft serial: 127
- Aircraft time: 6,769 hours, 4,124 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ENROUTE AT FL390,  RECEIVED AN APU FIRE EICAS MESSAGE & AURAL ALARM.  RAN CHECKLIST TO INCLUDE BLOWING FIRE BOTTLE.  EICAS MESSAGE & ALARM CAME ON INTERMITTENTLY FOR DURATION OF FLIGHT.  DECLARED EMERGENCY & LANDED.  NO INDICATION OF FIRE WAS FOUND AFTER LANDING.  REMOVED & REPLACED RELAY 135W,  PRESS TO TEST SWITCH. APU FIRE LOOP DETECTOR,  FIRE BOTTLE, &  FIRE BOTTLE CARTRIDGES. SYSTEM OPS CHECKED GOOD. IAW MM 26-20-10. MM 26-15-10. MM 26-20-13.
